MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-1715K
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Insufficient Information (4580)
Date of Event 01/05/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Medtronic legal received information on (b)(6) 2023.Information received indicated that the customer experienced hypoglycemia and passed away on (b)(6) 2023.The customer has worn the pump at the time of passing.Troubleshooting was partially performed and found that cause of passing was hypoglycemia.The customer passed away at home.The insulin pump will be returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715K 630G BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
justin ellis
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635265677
MDR Report Key17057132
Report Number2032227-2023-212400
Device Sequence Number6871888
Product Code OZO
UDI-Device Identifier00763000190439
UDI-Public(01)00763000190439(17)220516
Combination Product (Y/N)N
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/16/2022
Device Model NumberMMT-1715K
Device Catalogue NumberMMT-1715K
Device Lot NumberHG3EUJN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date06/05/2023
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR, UNOMED INF SET.
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age63 YR
Patient SexFemale